# SDR GTIA2019050903336

- Difficulty date: May 9, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 11,587 hours, 5,025 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL AT 6000' F/A'S REPORTED STRONG FEET ODOR IN AFT GALLEY. SHORTLY THEREAFTER DIRTY SOCK FUME ODOR WAS NOTICEABLE IN FLIGHT DECK. FOLLOWED SUPPLEMENTAL PROCEDURE AND ISOLATED PACK 2 ODOR DISSIPATED THEREAFTER. TROUBLESHOT IAW TSM 05-50-00-810-831-A, ISOLATED ODOR TO PACK 2, SEE LOG PAGE 2496986 ITEM 2 FOR PACK DEFERRAL.
